MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 50/28; HIP LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 50/28; HIP LINER
Catalog Number 01.26.2850MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-sep-2023.Lot 2236018: 55 items manufactured and released on 18-oct-2022.Expiration date: 2027-09-29.No anomalies found related to the problem.To date, 48 items of the same lot have been sold with no similar reported case during the period of review.Additional implant involved, batch review performed on 06-sep-2023.Cup: mpact 01.32.156mh acetabular shell ø56 multi-hole (k132879) lot 2213428: 32 items manufactured and released on 05-oct-2022.Expiration date: 2027-09-25.No anomalies found related to the problem.To date, 10 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.Soon after the primary hip surgery, the patient sustained a dislocation of the head from the liner.The surgeon revised all implants successfully.Presently, on (b)(6) 2023, the patient came in reporting pain due to joint luxation (dislocation of the head and liner from the cup) and the cause is unknown.The surgeon revised the head and liner successfully.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 50/28
Common Device Name
HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17690081
Report Number3005180920-2023-00689
Device Sequence Number6057726
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2850MHC
Device Lot Number2236018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale